# SDR C2XA98CL056

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 14,392 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3206 - CREW REPORTED THE RIGHT ENGINE NP WOULD NOT GO BELOW 20.9 PERCENT DURING MANUAL FEATHER CHECK, AND THE NH RUNS AT 64.3 PERCENT.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE HMU IAW EMB-120MM 73-21-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB-120MM 71-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
